# SDR 96ZZZX2939

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 311671201
- Condition: Failed
- Location: Rt Eng Nr 2
- Part time: 336 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOCOUPLE FAILED RESISTANCE CHECK.  REPLACED WITH NEW 2 EACH UNITS, CORRECTED PROBLEM.
